It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board

Help !


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 01-25-2004, 04:22 AM   #1
Luvs
Newbie
 
Join Date: Jan 2004
Posts: 1
Luvs HB User
Unhappy Help !

Good Morning. This is my first time posting here, so please forgive me if this has been disucssed in the past.

I had been taking the Anti-depresant drug Celexa for over a year, with horrible sexual side affect. I had no interest in it what so ever. This has caused a MAJOR problem with my husband, understandably. I have tired to explain to him, why this is happening and what I am doing to correct this problem. He doesn't understand side affects in certain medications. Don't get me wrong he is a very loving person and pretty understanding most of the time. He just doesn't get this. I have spoke to my Doctor about this, I should of done it months ago, and he has now changed my medication. I have been on the new meds for three weeks now and am slowly getting back my drive.

I have searched the net for recent information on side affects in medications and all I am coming up with is site that want to SELL me the meds. This is very fustrating to me, as I would like some good information to give to my husband, so that maybe he can understand what is going on.

I am at a loss here and afraid for my marriage.

Thank you for any information that you may have!

Sincerely,
Me - Luvs

 
Sponsors Lightbulb
   
Old 01-25-2004, 08:37 AM   #2
Blastoff9600
Senior Veteran
(female)
 
Join Date: Jul 2002
Location: Louisiana
Posts: 3,316
Blastoff9600 HB UserBlastoff9600 HB User
Re: Help !

Call your doctor and ask him for some info,they normally have leaflets that they can give out. If he/she doesnt have something to give you go to the pharmacy you use and ask them for the info. If you can get you can get your Dh to go with you so he can see and talk to either the doctor or pharmacist himself.

Another thing you can do is do a direct search by using the name of the med or company that makes it. Many times they will have sits that list the side effects.
Make sure you are doing searchs for "antidepressants and sexual side effects". Google has a great search engine that always seems to bring up the greatest info for me.
__________________
Married 3/25/95
DS 13 yr
DS 8 yr (3+ yrs ttc)
TTC #3 since 01/02

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Please help me reach my health goals. flpete88 General Health 1 03-02-2010 08:18 AM
Help/Advice neededASAP -Fentanyl detox, pain pat. abused meds will need meds in futre Confused089 Abuse Support 34 07-06-2008 05:33 PM
Help please....desperate father mgneer65 Parenting Issues 22 11-25-2007 09:49 AM
What do you make of this conversation? Help! Laylah Relationship Health 40 06-21-2007 11:15 AM
Please help me Get off of the Pain Killers! sun_shine54935 Addiction & Recovery 6 04-22-2005 04:04 AM
Any ideas on how I can help my BF? MibaWhiber Family & Friends of the Mentally Ill 3 01-29-2005 10:50 AM
i need a little help hiera Heart Disorders 23 11-30-2004 06:05 PM
Need Help With Anorexia SnappDragon Eating Disorder Recovery 3 07-16-2004 02:29 PM
I urgently need help with my best friend! caprisun1202 Pain Management 14 12-05-2003 09:50 AM
Healthy Food Help jason619 Weight Loss 7 07-22-2003 05:11 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:34 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!